# SDR 05FDEA01665

- Difficulty date: June 23, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 47,946 hours, 28,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON FUSELAGE SKIN STA 1010, STR 29L. OUT OF LIMITS AREA CUT OUT, INSTALLED SRM REPAIR TO THE SKIN AT STA. 1010, STR 29L, REF SRM 53-30-3 PAGE 14E-14O  FIG 3A
